# SDR AALA202204057907

- Difficulty date: March 28, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 25,717 hours, 4,115 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 7010101H09
- Part serial: 4597094
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 14,418 hours, 2,253 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN AIR COMPRESSOR R2 STATUS MESSAGE. BRIEF ODOR AND NOISE NOTICED ON FLIGHT DECK. **SUPPLEMENTAL REPORT FOR AALA202203317907: REMOVED AND REPLACED R2 CABIN AIR COMPRESSOR PER AMM B787-A-21-51-19-03A-520A-A** (CLOSED)
